# SDR USAA920071216

- Difficulty date: November 12, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON SEAT TRACK, BS 1810/FR 41 - BS 2136/FR 47, -Y765.  REPLACED SEAT TRACK, BS 1810/FR 41 - BS 2136/FR 47, -Y765 IAW A320 SRM 51-72-11.
